MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 106130-17
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.The device is used for treatment.Section a: the patient's dob is unknown.Attempts will be made to obtain the information.Section b3: the date of the event is unknown.Event occurred in 2025.
 
Event or Problem Description
It was reported that the patient had an allergic reaction to the cover patches.The patient wore the electrodes for few days.The patient contacted their doctor and was sent wound tape to use.It was later reported that a nurse who came to the patient¿s house ordered the tape.The patient stated that they had a strong reaction to the cover patches and developed a significant rash.The patient was prescribed hydrocortisone cream and methadone cream for the rash which took about a week to clear up.No further information was provided.
 
Additional Manufacturer Narrative
Additional information in h4: manufacture date, g3, h6 and h10: additional narrative.There was no date of birth for the patient, (b)(6).This follow-up report is being submitted to relay additional and corrected information.The electrode cover patches were not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.
 
Event or Problem Description
It was reported that the patient had an allergic reaction to the cover patches.The patient wore the electrodes for few days.The patient contacted their doctor and was sent wound tape to use.It was later reported that a nurse who came to the patient¿s house ordered the tape.The patient stated that they had a strong reaction to the cover patches and developed a significant rash.The patient was prescribed hydrocortisone cream and methadone cream for the rash which took about a week to clear up.No further information was provided.Csr anamaria emailed the rep if he knew anything about the skin irritation to the cover patches.Update 16sep2025 - pss brianne mcgill called the patient to confirm who provided the wound tape to the patient.The patient stated that a nurse who came to his house had the tape ordered, stated it is a clear tape with adhesive on the edges, similar to what would be used for a wound dressing.The patient was not sure what brand the wound tape was.The patient stated that the cover patches must have had latex in them as he had a strong reaction.Stated he developed a significant rash.The patient was prescribed hydrocortisone cream and methadone cream to put on the rash.It took about a week to clear up.The patient confirmed the issue was with the covers and not the electrodes.The patient stated that his skin still becomes irritated with the wound tape, but not nearly as bad as with the cover patches.The patient changes the electrodes every 3-4 days and occasionally takes a day off to let the skin breath.Patient was advised to call back with any further issues.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23287103
Report Number0002242816-2025-00125
Device Sequence Number15667125
Product Code LOF
UDI-Device Identifier00812301020195
UDI-Public00812301020195
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/20/2026
Device Model Number106130-17
Device Catalogue Number106130-17
Device Lot Number24D051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic